# SDR IXXA10SMN054S

- Difficulty date: April 17, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Zone 100
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND CTR WING AUX TANK RT SIDE NR 516 ACCESS DOOR FLANGE WITH CRACKED AROUND STATION XCW 23000, STRINGER 57 AND STRINGER 58.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED EXISTING ANGLES AND WEB TO GAIN ACCESS. REMOVED DAMAGED AREA. PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  FABRICATED EXTERNAL, INTERNAL DOUBLERS, FILLER, ANGLES, WEBS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FORM 8110-3 DATED 05/05/10, DWG ED-5123 DATED 04/22/10, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
